# SDR UHLA2009110500124

- Difficulty date: November 5, 2009
- Submitted: December 8, 2009
- Operation: Air carrier
- Aircraft: N861RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000094
- Aircraft time: 11,879 hours, 6,560 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SHEAR PLATE AT FR 87 LEVEL 2 CORROSION.  REMOVED AND REPLACED SHEAR PLATE IAW SRM 51-42-02.
